does prazosin cause extreme heart palpitations in you? I can't tell, because if I don't take it the same thing will happen but I'll go into a flashback instead. this is hell, help.
Chronic or Recurrent Palpitations
Im on prazosin and I had to lower my dose (which sucked because the higher dosage worked better but I just couldn't the side effects above 1mg) because if I woke up I'd get really dizzy and my heart would pound, and a few times if I got up I'd pass out. Idk if it's a common side effect or not, but I had similar experiences
I have been taking Prazosin for about 5 months. I already have preexisting motion issues that my doctor keeps blowing me off about. But I've noticed that since taking Prozosin and I have been a lot more dizzy and drowsy than what my usual is. Currently considering trying different medication.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app